# SDR AC2A072778

- Difficulty date: January 25, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 12,039 hours
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230321825
- Part serial: T27355
- Condition: Grounded
- Location: Starter Gen
- Part time: 8,034 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS CIRCUIT-GROUNDED. REPLACED STATOR.
